# SDR UALA2013031501572

- Difficulty date: March 14, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1433
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 59745401C ACCOMPLISH DOUBLER REPAIR ON LOWER FUSELAGE AT STA 1433 PER ITEM 2A OF TASK CARD.  FABRICATED DOUBLER PER SRM 53-00-01 TABLE 1 REPAIR 3 & REPEAT INSPECTION 37,500 PTC PER SRM 53-00-01 REPAIR 3 TABLE V FLAG J.  REMOVED EXISTING DOUBLER REPAIR, NDT CUT-OUT EXISTING HOLES, FABRICATED LOCATED DRILLED & INSTALLED NEW DOUBLER REPAIR STA 1433 PER SRM 53-00-01.
